# SDR COMA2011091450067

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 30,188 hours, 27,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: REO601R5311171
- Condition: Cracked
- Location: Fuselage
- Part time: 30,188 hours, 27,214 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BOTTOM OF FS 280 BEAM AT RBL 9.  REMOVED DAMAGE FABRICATED REPAIR PARTS AND INSTALLED IAW REO601R-53-11-171 REV D.
